Normality concerning two families of meromorphic functions
Commun. Korean Math. Soc. 2020 Vol. 35, No. 4, 1133-1142
Published online July 2, 2020
Printed October 31, 2020
Banarsi Lal, Virender Singh
University of Jammu; University of Jammu
Abstract : In this paper, we study normality concerning two families of meromorphic functions. In particular, we investigate the sharing conditions under which normality of one family implies the normality of other. Results obtained in this paper extend some earlier works of several authors.
Keywords : Normal families, meromorphic function, differential polynomials, Nevanlinna theory
MSC numbers : 30D35, 30D45
Downloads: Full-text PDF   Full-text HTML


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd